Sur une formule de quadrature pour des fonctions entières
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 20 (1986) no. 3, p. 517-537
@article{M2AN_1986__20_3_517_0,
     author = {Olivier, P. and Rahman, Q. I.},
     title = {Sur une formule de quadrature pour des fonctions enti\`eres},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {20},
     number = {3},
     year = {1986},
     pages = {517-537},
     zbl = {0617.41043},
     mrnumber = {862790},
     language = {fr},
     url = {http://www.numdam.org/item/M2AN_1986__20_3_517_0}
}
Olivier, P.; Rahman, Q. I. Sur une formule de quadrature pour des fonctions entières. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 20 (1986) no. 3, pp. 517-537. http://www.numdam.org/item/M2AN_1986__20_3_517_0/

[1] R P Boasi, Jr, Entire functions, Academic Press, New York, 1954 | MR 68627 | Zbl 0058.30201

[2] R P Boas, Summation formulas and band-limited signals, Tôhoku Math J 24 (1972), 121-125 | MR 330915 | Zbl 0238.42009

[3] C Frappier et Q I Rahman, Une formule de quadrature pour les fonctions entières de type exponentiel, Les Annales des Sciences Mathématiques du Québec 10 (1986), | MR 841119 | Zbl 0589.30024

[4] R Gervais et Q I Rahman, An extension of Carlson's theorem for entire functions of exponential type, Trans Amer Math Soc 235 (1978), 387-394 | MR 460633 | Zbl 0373.30025

[5] R Gervais, Q I Rahman et G Schmeisser, Approximation by (0, 2)-interpolating entire functions of exponential type, J Math Anal Appl 28 (1981), 184-199 | MR 626748 | Zbl 0469.30027

[6] R Gervais, Representation and approximation of functions via (0, 2)-interpolation,J Approximation Theory (a paraître) | Zbl 0614.41001

[7] Ch Hermite, Sur la formule d'interpolation de Lagrange, J fur die reine und angewandte Math , 84 (1978), 70-79 | JFM 09.0312.02

[8] L Hormander, Some inequalities for functions of exponential type, Math Scand 3 (1955), 21-27 | MR 72210 | Zbl 0065.30302

[9] R Kress, On the general Hermite cardinal interpolation Math Comp 26 (1972),925-933 | MR 320586 | Zbl 0264.30037

[10] G Szego, Orthogonal polynomials, Amer Math Soc Colloquium Publications, vol XXIII, Troisième édition, Amer Math Soc , Providence, Rhodelsland, 1967 | JFM 65.0278.03 | MR 310533

[11] E C Titchmarsh, Introduction to the theory of Fourier integrals, Deuxième édition, Oxford University Press, Londres, 1948 | JFM 63.0367.05

[12] P Turan, On the theory of the mechanical quadrature, Acta Scientiarum Mathematicarum 12 (1950), 30-37 | MR 36797 | Zbl 0041.44417